Probability

[36] Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 877 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Random matrices: Universality of local eigenvalue statistics

Terence Tao Department of Mathematics, University of California, Los Angeles Van Vu Department of Mathematics, Rutgers

Number Theory Probability mathscidoc:1701.24001

Acta Mathematica, 206, (1), 127-204, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 869 downloads ] [ 0 comments ] [ Cited by 121 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Random walks and induced Dirichlet forms on self-similar sets

Shi-Lei Kong The Chinese University of Hong Kong Ka-Sing Lau The Chinese University of Hong Kong Ting-Kam Leonard Wong University of Southern California

Dynamical Systems Functional Analysis Metric Geometry Probability mathscidoc:1701.28005

Advances in Mathematics, 320, 1099--1134, 2017.9
[ Download ] [ 2017-01-13 11:01:54 uploaded by Shilei_Kong ] [ 857 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Tracy-Widom distribution for the edge eigenvalues of Gram type random matrices

Xiucai Ding University of California, Davis Fan Yang University of Pennsylvania

Probability Statistics Theory and Methods mathscidoc:2111.28001

2021.11
[ Download ] [ 2021-11-03 23:47:58 uploaded by yangf75 ] [ 847 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Reconstruction of a persistent random walk from exit time distributions

Pak-Wing Fok Univ. of Delaware Q. Han Univ. of Delaware Tom Chou UCLA

Mathematical Physics Numerical Analysis and Scientific Computing Probability mathscidoc:1702.22010

IMA Journal of Applied Mathematics , 80, 1-23, 2015
[ Download ] [ 2017-02-14 10:11:19 uploaded by tomchou ] [ 836 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved